Showing 1–20 of 36 results
Ingredients Each tablet contains: Paracetamol 500 mg . Features Aches, fever & flu. Gentle on the stomach. Product Marketing For relief from: Fever, Aches & pains, Cold & flu symptoms, Sore throat, Headache, Migraine Also...
just heat for 2 mins in a domestic microwave Helps with aches and pains caused by arthritis, lumbago, rheumatism, menstrual pain and a variety of sports injuries
Ideal For Use After Exercise To Refresh Tired Limbs
XPEL ADULTS MOSQUITO & SPRAY PENS DEET FREE